# SDR 2002F00810

- Difficulty date: August 6, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N527AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 6,387 hours, 2,198 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE EGRESS LIGHTS WOULD NOT LIGHT UP AT ROW 15 THROUGH 19.  MAINTENANCE RECONNECTED EGRESS LIGHT WIRING AT ROW 15.  OPERATIONAL CHECK GOOD.
